# SDR N6WA2012070101

- Difficulty date: July 1, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 22,906 hours, 16,629 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Caibn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD PEELING OFF OF MAIN CABIN DOOR STAIR.  PLACED ON NEF 25-500-1, CAT 5.
